• Heartbreaker_20 Heartbreaker_20
    September 04, 2010
    Does low blood pressure cause headaches and fatigue?
    Heartbreaker_20 Heartbreaker_20
    September 04, 2010

    I have been having an average of 80/60 BP, with a heart rate of 115. I woke up today with my heart racing, and I felt freezing cold. I went from sleeping 3 to 4 hours a night to around 16 to 18 hours, and I am only 20. The lowest I have ever recorded as my blood pressure was 65/53, and my heart rate was over 120. I fainted shortly after taking it. I told my doctor about what I feel is a serious problem, and he said it was normal. He sent me to another doctor for my sleeping problems and headaches. I also started having fainting problems right after I got off my shot, and I bled nonstop for over 3 months. It feels like my body has not yet gone back to normal.

    READ MORE

FROM OUR EXPERTS

  • MonicaRD
    Health Pro
    September 05, 2010
    MonicaRD
    Health Pro
    September 05, 2010

    Hi Heartbreaker_20,

     

    You mentioned a shot but did not specify what it was.  Because you also mentioned bleeding since you stopped the shot, I presume you are a female and went off of a birth control shot? I am not certain that fainting, low blood pressure, and fast heart rate are normal symptoms after going off of any shot.  With your continual bleeding, it is possible that you are anemic, and your cardiac symptoms certainly describe some sort of issue, perhaps an arrhythmia of some sort. 

     

    Here are some links that might help you learn about what is happening with your body:

    Understanding Low Blood Pressure

    What Your Blood Pressure Should Be

    What You Need to Know About Birth Control

     

    I strongly encourage you to go to the emergency room as soon as the symptoms start up. (Go now if they are continuous!) While it may not end up being serious, this certainly does not sound normal and you should seek treatment. Only a physician can diagnose and prescribe treatment for the issue.

     

    Best of luck,

    Monica M. Skidmore, MS, RD


FROM OUR COMMUNITY

You should know Answers to your question are meant to provide general health information but should not replace medical advice you receive from a doctor. No answers should be viewed as a diagnosis or recommended treatment for a condition. Content posted by community members does not necessarily reflect the views of Remedy Health Media, which also reserves the right to remove material deemed inappropriate.